# SDR ORJA9720

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 984-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT HAS MULTIPLE SPOTS ON LEVEL 2 CORROSION ON THE RIGHT TIE DOWN TRACK, STATION 984-1030, AND LEFT TIE DOWN TRACK, STATION 1003-1129.  REPAIRED TRACK SECTIONS AS REQUIRED IAW SRM 53-0-1 AND 51-10-3.  REF AAR NON-ROUTINE AND 1000-0019 AND NR 1000-0020.  (M)
